Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Rashes all over body. Had severe shivering few hours after C-Section,got severe attack due to high BP. Cause?

Hi Doctor, My Wife did undergo casearian on 2nd April to give birth to Twin baby boys.. However around 6-7 hours after C-Section, her whole body started shaking, her eye balls rolled out, hands-legs started to bend, toungue came out twisted with the jaw starting to wist as well (similar to Paralysis) then doctor came and holded her head stready and suddenly she started to recover, doctor gave some injections but no one was able to find out why did that hapen... Is this normal? Doctor also kept her under observation for 24 hours with the warning that this was sever attack due to High BP and we may have to shift her to ICU if she does not recover in 24 hours.. However everything was normal there after except the fact that my wife is now suffering from severe red rashes and ethcing all over body except the face...
Asked On : Mon, 15 Apr 2013
Answers:  1 Views:  20
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Internal Medicine Specialist 's  Response
you wife was a patient of blood pressure during her pregnancy(pre-eclampsia) and in these patients if you dont give magnesium sulphate these patients go into fits with 24 hrs of delivery. or she had sinus thrombosis with led to her fit(eclamptic fit). The red rashes can be because of drug induced specially if they have given phenytoin or epival to stop your wife fits and then continuing that medicine in ICU. just stop the causitive drug and rash will disappear. keep her blood pressure monitored and and eye check up
take care
Answered: Mon, 15 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor